Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Taking monistat due to yeast infection. What are the side effects ?

I started taking monistat 3 today to help treat my yeast infection. it is the first time I have used this type of cream for a yeast infection. Anyway, a few hours after using this, I notice that I developed an itchy pinkish rash with little raised bumps on my lower back. Is this normal? Or is this an allergic reaction to the medication?
Asked On : Sun, 4 Sep 2011
Answers:  2 Views:  803
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You could be having allergy to the cream. It would be better to get a drug change if you have just started using it. If drug change is not possible due to some reason, avoid applying too much but only a thin film of the cream over the lesion to the skin. Drink plenty of water. Avoid sun exposure. If there is severe itching, take Cetrizine tablet at night.
Answered: Sun, 4 Sep 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
Usually antifungal cream does not give any sensitize reaction.
Take anti hiastamine if required.
take anti fungal oral tablet Flucanozole 1 tab once in a week for 4 weeks.
You can continue applying Monistat cream,do not rub it vigorously,if problem of having rash is continued then stop it.
Ok and bye.
Answered: Sun, 4 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor